# SDR CKSA96006

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 7000010101
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 49,562 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KSEA - ON APPROACH TO KSEA, HAD UNSAFE LANDING LEFT GEAR LIGHT INDICATION.  RECYCLED GEAR SEVERAL TIMES.  LEFT MAIN GEAR DOWNLOCK LIGHT ILLUMINATED, LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED LEFT MAIN LANDING GEAR UPLATCH ASSEMBLY, AND ALL MECHANICAL COMPONENTS, NO DEFECTS NOTED.  CHECKED WIRING TO DOWNLOCK SWITCH, NO DEFECTS NOTED.  FOUND MAIN LANDING GEAR DOWNLOCK SWITCH TO BE INTERMITTENT. REMOVED AND REPLACED SAME PER DC-8 MM 32-60-0 PARAGRAPH 1A, B, AND C PG 201.  (M)
